RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 541–561 (Mi mz1315)  

This article is cited in 12 scientific papers (total in 12 papers)

Nijenhuis tensors and obstructions to constructing pseudoholomorphic mappings

B. S. Kruglikov

N. E. Bauman Moscow State Technical University

Abstract: We suggest several approaches to the classification of almost complex structures and to the construction of local or formal pseudoholomorphic mappings of one almost complex manifold into another. Appropriate criteria are given in terms of Nijenhuis tensors and their generalizations.

DOI: https://doi.org/10.4213/mzm1315

Full text: PDF file (335 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 476–493

Bibliographic databases:

UDC: 514.763.45
Received: 18.09.1996
Revised: 10.11.1997

Citation: B. S. Kruglikov, “Nijenhuis tensors and obstructions to constructing pseudoholomorphic mappings”, Mat. Zametki, 63:4 (1998), 541–561; Math. Notes, 63:4 (1998), 476–493

Citation in format AMSBIB
\Bibitem{Kru98}
\by B.~S.~Kruglikov
\paper Nijenhuis tensors and obstructions to constructing pseudoholomorphic mappings
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 541--561
\mathnet{http://mi.mathnet.ru/mz1315}
\crossref{https://doi.org/10.4213/mzm1315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680939}
\zmath{https://zbmath.org/?q=an:0933.32038}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 476--493
\crossref{https://doi.org/10.1007/BF02311251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1315
  • https://doi.org/10.4213/mzm1315
  • http://mi.mathnet.ru/eng/mz/v63/i4/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kruglikov, “Some classification problems in four-dimensional geometry: distributions, almost complex structures, and generalized Monge–Ampere equations”, Sb. Math., 189:11 (1998), 1643–1656  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. S. Kruglikov, “Existence of Close Pseudoholomorphic Disks for Almost Complex Manifolds and an Application to the Kobayashi–Royden Pseudonorm”, Funct. Anal. Appl., 33:1 (1999), 38–48  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Kruglikov, BS, “Non-existence of higher-dimensional pseudoholomorphic submanifolds”, Manuscripta Mathematica, 111:1 (2003), 51  crossref  mathscinet  zmath  isi  scopus  scopus
    4. B. S. Kruglikov, V. V. Lychagin, “Transitive and transversal actions of pseudogroups on submanifolds”, Russian Math. (Iz. VUZ), 48:11 (2004), 27–40  mathnet  mathscinet
    5. Kruglikov, B, “Invariants of pseudogroup actions: Homological methods and finiteness theorem”, International Journal of Geometric Methods in Modern Physics, 3:5–6 (2006), 1131  crossref  mathscinet  zmath  isi
    6. Kruglikov, BS, “Tangent and normal bundles in almost complex geometry”, Differential Geometry and Its Applications, 25:4 (2007), 399  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Tonejc, J, “Normal forms for almost complex structures”, International Journal of Mathematics, 19:3 (2008), 303  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Han Ch.-K., Kim H., “Holomorphic Functions on Almost Complex Manifolds”, J. Korean. Math. Soc., 49:2 (2012), 379–394  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. Zaitsev D., “Normal Forms for Nonintegrable Almost Cr Structures”, Am. J. Math., 134:4 (2012), 915–947  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Han Ch.-K., Park J.-D., “Partial Integrability of Almost Complex Structures and the Existence of Solutions for Quasilinear Cauchy-Riemann Equations”, Pac. J. Math., 265:1 (2013), 59–84  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    11. Kim H., “Partial Integrability on Thurston Manifolds”, Ann. Pol. Math., 109:3 (2013), 261–269  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Kruglikov B., “Symmetries of Almost Complex Structures and Pseudoholomorphic Foliations”, Int. J. Math., 25:8 (2014), 1450079  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:310
    Full text:109
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020